# SDR DALA2015020901093

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL ANGLE.  ANGLE WAS REPLACED IAW DWG 9935747, REV SRM 51-10-3, PAR 21-14, SRM 51-30-2.
